# SDR REXA201403000338

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 24,290 hours, 21,919 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap System
- Condition: Clogged
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED  CAUTION MESSAGE, COMPLIED WITH PA AD27-052N.  SNOW & SLUSH WERE CONTRIBUTING FACTOR TO FLAP FAIL EVENT.  PERFORMED TROUBLESHOOTING IAW FIM REV 45, IAW AD 2009-06-12 PARAGRAPH H 6 I.  COMPLETED CLEANUP OF CONTAMINATION OF SAND & OTHER CONTAMINATION IN FLAP WELLS, LUBRICATED LT & RT FLAP ACTUATORS IAW CRJ200 AMM 12-20-27.  PERFORMED OPERATIONAL CHECKS IAW AMM 27-54-00, OPERATION TESTS CHECKED GOOD.  OK FOR SERVICE, THIS CLEARS DM 3662 PLACARD REMOVED.
